Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 42, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 21, 2017, 7:51 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Conecuh County, Covington County, Escambia County, Alabama. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2017, 7:51 PM CST (01:51 UTC)
- Expired
- Jan 21, 2017, 8:45 PM CST
- In force
- 54 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Covington County, AL, Escambia County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 114 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 8:30 PM CST | TSTM WND DMG | Brewton, AL | TREE FELL ON COMMERCIAL BUILDING IN DOWNTOWN BREWTON. TIME ESTIMATED VIA RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
914
WUUS54 KMOB 220151
SVRMOB
ALC035-039-053-FLC033-091-113-220245-
/O.NEW.KMOB.SV.W.0042.170122T0151Z-170122T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
751 PM CST SAT JAN 21 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Conecuh County in south central Alabama...
Southwestern Covington County in south central Alabama...
Eastern Escambia County in south central Alabama...
North central Escambia County in northwestern Florida...
Northern Santa Rosa County in northwestern Florida...
Northwestern Okaloosa County in northwestern Florida...
* Until 845 PM CST
* At 751 PM CST, a severe thunderstorm was located near Pollard, or
near Flomaton, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brewton, Evergreen, Century, Flomaton, East Brewton, Castleberry,
Jay, Pollard and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 300 AM CST for south central
Alabama...and northwestern Florida.
LAT...LON 3081 8718 3097 8739 3146 8695 3138 8656
3110 8640
TIME...MOT...LOC 0151Z 225DEG 42KT 3098 8720
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:49 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Jan 21, 5:49 PM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
549 PM CST Sat Jan 21 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...MVFR cigs will continue to fill in across the region
this evening. Scattered to numerous SHRA/TSRA will develop northward
across the area this evening, some of which will become severe with
damaging winds, large hail and possibly a few tornadoes. Will keep
TSRA mention into the local TAFs, and amend as necessary. Cold front
pushes through Sun. with winds turning SW/W and becoming gusty.
&&
.PREV DISCUSSION... /issued 423 PM CST Sat Jan 21 2017/
NEAR TERM /Now Through Sunday/...Much of our area has had time to
recover from this morning's convection, as the associated surface
boundary sank into the northern Gulf of Mexico. Visible satellite
imagery this afternoon shows the boundary again moving northward,
partially in response to a shortwave trough diving into North Texas
late this afternoon. Another round of showers and thunderstorms will
develop as the boundary moves northward (at approximately 10 MPH)
into the region this evening.
Current mesoanalysis indicates almost 1000 J/kg of MLCAPE close to
the coast. However, there is also still a fair amount of convective
inhibition. Expect the inhibition to decrease heading into the
evening hours as the left exit region of a 250mb jet moves into the
region. MLCAPE values could increase to the 1500-2000 J/kg range
with very steep lapse rates between 7.5 and 8 degrees C/km in the
700-500mb layer. These parameters, combined with impressive low-
level kinematic fields associated with the strengthening low-
level jet, will result in a severe weather risk for tonight.
Right now, it looks like the greatest risk of severe storms across
most of our area will occur between 7 pm and midnight. All types of
severe weather may be seen, with large hail, damaging winds, and
strong tornadoes possible. The severe weather risk should wane after
midnight as the best synoptic scale forcing/thermodynamic fields
move out of our area. However, showers and thunderstorms will
likely continue through much of the night.
Showers and thunderstorms are expected to end from the west starting
late tonight and continuing through Sunday morning as a cold front
moves across the region. An isolated to scattered smattering of
showers may continue through much of the day as the upper low
moves across the Southeast. /Butts/
SHORT TERM /Sunday night Through Tuesday night/...Convective
activity tapers off Sunday night as the surface low lifts northeast
up the Atlantic coast and away from the area. Lows Sunday night will
range from upper 40's to mid 50's from northwest to southeast,
respectively, as drier air at the surface begins to move into the
forecast area from the west. Even as the surface low lifts away from
the region, the large expanse of cyclonic flow around it will
continue to transport low-level moisture from the Atlantic around the
system and into the central Gulf coast region. As a result, low
clouds in the wrap around region of the cyclone are expected to
linger over the forecast area through Monday before clearing out from
west to east Monday night. Cooler afternoon highs are expected
Monday, only reaching the upper 50's inland to low 60's near the
coast. Monday night lows will be much cooler than previous nights as
skies clear and dewpoints drop, with temps expected to dip into the
upper 30's inland to mid 40's near the coast. Surface high pressure
then builds in from the west Tuesday with sunshine and pleasant
daytime temperatures in the mid 60's expected areawide. Overnight
lows Tuesday night will warm some compared to Monday night, ranging
from low 50's inland to upper 50's near the coast as moisture returns
to the area ahead of the next approaching front. /Cermak/
LONG TERM /Wednesday Through Saturday/...The surface ridge
continues off to the east Wednesday as another trough digs into the
central CONUS and the next cold front approaches the forecast area
from the west. Ahead of this next system, southerly flow will mean
an increase in humidity and temperatures rebounding back up into the
low to mid 70's areawide Wednesday afternoon. The front is then
progged to pass through the forecast area sometime Wednesday night
into early Thursday morning, bringing with it a chance for showers
across the area. A cool, dry post-frontal airmass then settles over
the region as a large upper-level area of low pressure over eastern
Canada sets up zonal flow over the central Gulf states. Temperatures
will range from the mid 50's inland to upper 50's near the coast each
afternoon and mid 30's inland to low 40's near the coast each night
from Thursday into early next weekend. /Cermak/
MARINE...Marine conditions will deteriorate tonight ahead of the
approaching cold front. Expect periods of showers and thunderstorms,
some likely severe, to continue through much of the night. A strong
southerly flow ahead of the front will veer to the west/northwest in
wake of the front. Increasing winds and building seas are expected,
and I've upgraded the Gale Watch to a Gale Warning for the Gulf of
Mexico waters Sunday night and Monday. Marine conditions should then
start improving Monday night and continue through mid-week. /Butts/
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory from noon to 6 PM CST Sunday for GMZ633>635.
Gale Watch from Sunday evening through late Sunday night for
GMZ631-632.
Small Craft Advisory until 6 PM CST Sunday for GMZ631-632-650-
655.
Gale Warning from 6 PM Sunday to 6 AM CST Monday for GMZ650-655-
670-675.
Gale Watch Monday morning for GMZ670-675.
Small Craft Advisory until 6 PM CST Sunday for GMZ670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 21, 5:28 AM CST, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST SAT JAN 21 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER ONGOING THIS MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND WILL BE MOVING EAST INTO SOUTHWEST ALABAMA...MAINLY WEST OF I-65 THROUGH AROUND 9 AM...THEN EAST ACROSS SOUTH CENTRAL ALABAMA TO THE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE BETWEEN 9 AM AND NOON. THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY, WITH POTENTIALLY STRONG TORNADOES POSSIBLE WEST OF A GROVE HILL...BAY MINETTE...GULF SHORES LINE THROUGH AROUND 9 AM. TORNADO THREAT WILL REMAIN...BUT LESSEN SLIGHTLY FURTHER TO THE EAST. DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL ALSO BE A POSSIBILITY WITH ANY OF THE STRONG STORMS ACROSS THE REGION. THERE WILL LIKELY BE A BRIEF LULL IN CONVECTIVE ACTIVITY LATE THIS AFTERNOON INTO EARLY EVENING. AS THE UPPER LOW EJECTS NORTHEAST AWAY FROM THE REGION LATE TODAY INTO THE EVENING, SHORTWAVE ENERGY ALOFT JUST IN ADVANCE OF THE FINAL APPROACHING FRONT WILL POSSIBLY RE- INITIATE STORMS EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA PANHANDLE THIS EVENING AND OVERNIGHT TONIGHT. THERE IS LOWER CONFIDENCE IN THIS DEVELOPMENT BUT IF IT DOES DEVELOP CONDITIONS WILL STILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ALL A POSSIBILITY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES TODAY AND TONIGHT. PLEASE SEE MORE ON THE SEVERE WEATHER IMPACTS AND TIMING...AND ALSO FLOODING IMPACTS ON OUR WEBSITE AT WWW.WEATHER.GOV/MOB. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SOME SEVERE...WILL CONTINUE MAINLY EAST OF INTERSTATE 65 THROUGH EARLY SUNDAY MORNING WHERE THE POTENTIAL FOR LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER WILL PERSIST EARLY. STORMS ENDING LATER IN THE DAY ON SUNDAY. A WIND ADVISORY MAY BE NEEDED FROM LATE SUNDAY AND INTO MONDAY... ESPECIALLY NEAR THE COAST...FOR SUSTAINED 25 MPH WINDS WITH FREQUENT GUSTS AT OR ABOVE 30 MPH. A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THROUGH SUNDAY...IMPROVING THROUGH THE EARLY PART OF THE WEEK AS WINDS SUBSIDE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS EARLY SUNDAY. GMZ630>635-650-655-670-675-221130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE...WILL SPREAD EAST ACROSS THE COASTAL WATERS THIS MORNING...AND THEN POSSIBLY REDEVELOP ACROSS THE MARINE AREA TONIGHT. SOME STORMS COULD LOCALLY CONTAIN LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER...PRODUCING LOCALLY HIGHER SEAS. ISOLATED TORNADOES OVER WATER ARE ALSO POSSIBLE. PLEASE SEE MORE ON THE IMPACTS AND TIMING AT WWW.WEATHER.GOV/MOB. ONSHORE WINDS WILL GRADUALLY INCREASE OVER THE MARINE AREA TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT AS WINDS AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND STORMS WILL END FROM WEST TO EAST EARLY SUNDAY. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH SUNDAY...WITH GALE CONDITIONS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WITH A GALE WATCH IN EFFECT.
In the hours before
Local storm report, Jan 21, 3:08 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM TSTM WND DMG 4 NW I65 AND CR 29 31.54N 86.98W
01/21/2017 CONECUH AL BROADCAST MEDIA
SHEET METAL SHED BLOWN DOWN, TREES UPROOTED, AND FENCE
BLOWN DOWN IN LYEFFION, AL ON HWY 83.
&&
DJOHNSONSpecial weather statement, Jan 21, 6:18 PM CST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
618 PM CST SAT JAN 21 2017
ALZ052-261>265-MSZ076-078-079-220115-
Baldwin Central AL-Mobile Inland AL-Mobile Central AL-
Mobile Coastal AL-Washington AL-Baldwin Inland AL-Stone MS-Greene MS-
George MS-
618 PM CST SAT JAN 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WEST CENTRAL BALDWIN...MOBILE...SOUTHWESTERN WASHINGTON...
GEORGE...SOUTHEASTERN GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
715 PM CST...
At 618 PM CST, the strong thunderstorms were located along a line
extending from 13 miles east of Perkinston to near Moss Point,and
moving northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Bay Minette, Theodore, Chickasaw, Satsuma, Spanish Fort, Grand Bay,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Gulfcrest, Deer
Park, Axis and Tibbie.
A tornado watch remains in effect until 900 PM CST for southeastern
Mississippi.
LAT...LON 3035 8839 3038 8841 3038 8840 3074 8841
3073 8888 3068 8888 3068 8893 3076 8901
3091 8887 3091 8883 3094 8884 3146 8833
3082 8771 3032 8840
TIME...MOT...LOC 0018Z 224DEG 42KT 3076 8891 3034 8851Local storm report, Jan 21, 7:23 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
723 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 6 NW TILLMANS CORNER 30.64N 88.24W
01/21/2017 M2.00 INCH MOBILE AL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS 2 INCH HAIL OFF DAWES RD
&&
RROGERSLocal storm report, Jan 21, 7:25 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 1 S FOLEY 30.39N 87.68W
01/21/2017 E0.75 INCH BALDWIN AL PUBLIC
DIME TO PENNY SIZE HAIL REPORTED SOUTH OF FOLEY
&&
RROGERSLocal storm report, Jan 21, 7:35 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
735 PM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL ELBERTA 30.41N 87.60W
01/21/2017 E1.00 INCH BALDWIN AL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS ONE INCH HAIL IN ELBERTA
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:59 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| Jan 21, 7:15 PM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Jan 21, 7:30 PM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 45 min |
| Jan 21, 7:46 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 44 min |
| Jan 21, 7:53 PM CST | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 52 min |
| Jan 21, 8:11 PM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 49 min |
| Jan 21, 8:15 PM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 30 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 62 min |
| Jan 21, 8:51 PM CST | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 6 hr |
| Jan 21, 9:37 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 11 min |
| Jan 22, 5:23 AM CST | Wind Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 30 hr |
| Jan 22, 8:21 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Jan 22, 9:10 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 50 min |
| Jan 22, 9:10 AM CST | Tornado Warning | MOB | Okaloosa | 50 min |
| Jan 22, 9:31 AM CST | Severe Thunderstorm Warning | MOB | Escambia | 44 min |
| Jan 22, 9:37 AM CST | Special Weather Statement | MOB | Santa Rosa | 38 min |
| Jan 22, 10:00 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 30 min |
| Jan 22, 10:04 AM CST | Tornado Warning | MOB | Okaloosa, Santa Rosa | 41 min |
| Jan 22, 10:12 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 48 min |
| Jan 22, 10:15 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 45 min |
| Jan 22, 10:29 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 46 min |
| Jan 22, 11:02 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 58 min |
| Jan 22, 11:58 AM CST | Special Weather Statement | MOB | Okaloosa | 62 min |
| Jan 22, 4:15 PM CST | River Flood Warning | MOB | Escambia | 3 days |
| Jan 22, 4:16 PM CST | River Flood Warning | MOB | Okaloosa | 3 days |
| Jan 21, 6:18 PM CST | Special Weather Statement | MOB | Mobile | 57 min |
| Jan 21, 6:18 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| Jan 21, 6:31 PM CST | Special Marine Warning | MOB | 89 min | |
| Jan 21, 6:49 PM CST | Tornado Warning | MOB | Mobile | 41 min |
| Jan 21, 7:03 PM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 20 min |
| Jan 21, 7:07 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| Jan 21, 7:11 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Jan 21, 7:25 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 50 min |
| Jan 21, 7:40 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 28 min |
| Jan 21, 8:28 PM CST | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Jan 21, 9:06 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 39 min |
| Jan 21, 9:11 PM CST | Tornado Warning | MOB | Covington | 34 min |
| Jan 21, 9:14 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Jan 21, 9:31 PM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 44 min |
| Jan 21, 9:33 PM CST | Special Marine Warning | MOB | 57 min | |
| Jan 21, 9:56 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 49 min |
| Jan 21, 10:15 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 45 min |
| Jan 21, 10:16 PM CST | Special Weather Statement | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 59 min |
| Jan 21, 10:19 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 41 min |
| Jan 21, 10:20 PM CST | Special Marine Warning | MOB | 85 min | |
| Jan 21, 10:25 PM CST | Flash Flood Warning | MOB | Covington | 6 hr |
| Jan 21, 11:10 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Jan 21, 11:15 PM CST | Special Weather Statement | MOB | Butler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 2 more | 75 min |
| Jan 21, 11:24 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 16 min |
| Jan 21, 11:25 PM CST | Special Weather Statement | MOB | Choctaw | 50 min |
| Jan 22, 12:35 AM CST | Special Marine Warning | MOB | 115 min | |
| Jan 22, 6:53 AM CST | Special Marine Warning | MOB | 82 min | |
| Jan 22, 7:56 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 8:13 AM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 22, 8:32 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Jan 22, 8:35 AM CST | Special Marine Warning | MOB | 55 min | |
| Jan 22, 8:44 AM CST | Special Marine Warning | MOB | 61 min | |
| Jan 22, 9:20 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Jan 22, 9:33 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 22, 9:54 AM CST | Special Weather Statement | MOB | Washington | 51 min |
| Jan 22, 10:02 AM CST | Special Marine Warning | MOB | 58 min | |
| Jan 22, 10:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Jan 22, 10:27 AM CST | Severe Thunderstorm Warning | MOB | Mobile, Washington | 33 min |
| Jan 22, 10:34 AM CST | Special Weather Statement | MOB | Monroe | 41 min |
| Jan 22, 10:52 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 23 min |
| Jan 22, 10:54 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 36 min |
| Jan 22, 10:58 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 22, 11:03 AM CST | Special Weather Statement | MOB | Baldwin, Escambia | 42 min |
| Jan 22, 11:07 AM CST | Tornado Warning | MOB | Covington | 38 min |
| Jan 22, 11:13 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 36 min |
| Jan 22, 11:24 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 51 min |
| Jan 22, 11:39 AM CST | Special Marine Warning | MOB | 66 min | |
| Jan 22, 12:08 PM CST | Special Weather Statement | MOB | Butler, Crenshaw | 52 min |
| Jan 22, 12:26 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.